# SDR MASA98108

- Difficulty date: May 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N444YV
- Make and model: Dhav DHC8202
- Aircraft serial: 444
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: MS25237327
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 5157 - ASE-GJT - UPON ARRIVAL IN GJT, CREW REPORTED THE SECOND FROM THE AFT OVERHEAD EMERGENCY LIGHT WAS INOP.  MAINTENANCE REMOVED AND REPLACED THE BULB.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
